MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA R FEMORAL STEMS; QUADRA R - STEM CEMENT-LESS HAP 12/14 S. 6

MEDACTA INTERNATIONAL SA QUADRA R FEMORAL STEMS; QUADRA R - STEM CEMENT-LESS HAP 12/14 S. 6
Model Number 01.12.066
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 march 2025.Stem: quadra -r 01.12.066 quadra r - stem cement-less hap 12/14 s.6 lot 2112945 (k082792 and k250450): (b)(4) items manufactured and released on 09-feb-2022.Expiration date: 2027-jan-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.210 mectacer head biolox delta dia.36 12/14-l lot.2319276 (k112115): (b)(4) items manufactured and released on 06-sep-2023.Expiration date: 2028-aug-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Cup: mpact 01.32.160dh acetabular shell d 60 two-hole lot.2208229 (k132879 and k250450): (b)(4) items manufactured and released on 02-sep-2022.Expiration date: 2027-aug-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3652hct mpact flat liner hc 36/g lot.2009615 (k103721): (b)(4) items manufactured and released on 22-oct-2020.Expiration date: 2025-oct-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery due to infection 1year and 10 months month after the first revision surgery.The patient had primary surgery using competitor products.On (b)(6) 2024, the patient was revised to medacta implants.Presently, on (b)(6) 2026, the patient came in due to signs of infection and the pathogen is unknown.The surgeon removed all implants to address the infection.The surgery was completed successfully.

Brand Name
QUADRA R FEMORAL STEMS
Common Device Name
QUADRA R - STEM CEMENT-LESS HAP 12/14 S. 6
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24711327
Report Number3005180920-2026-00251
Device Sequence Number17555777
Product Code JDI
UDI-Device Identifier07630030802447
UDI-Public07630030802447
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.066
Device Lot Number2112945
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale